# SDR CA140312006

- Difficulty date: March 11, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 25,122 hours
- Engine: Ge CFM567B24
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26123121
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAINTENANCE DISCOVERED DURING ROUTINE MAINTENANCE A SEVERELY DAMAGED BRAKE ASSEMBLY. DAMAGE TO THE BRAKE PREVENTED THE MAIN WHEEL FROM BEING REMOVED FROM THE BRAKE AND THE WHEEL AND BRAKE ASSY HAD TO BE REMOVED TOGETHER. PIECES OF THE DAMAGED BRAKE WERE FOUND IN THE WHEEL WELL BUT NO DAMAGE WAS FOUND IN THE WHEEL WELL. AN INSPECTION OF THE AXLE WAS CARRIED OUT, NO DAMAGE WAS FOUND.  THE WHEEL AND BRAKE WERE REPLACED AND THE ACFT RETURNED TO SERVICE.
